# SDR SIMA20121211009

- Difficulty date: December 11, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,618 hours, 16,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP NR 5 AND 6 CONNECTORS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE EMERGENCY LIGHT STRIP NR 5 AND 6 CONNECTORS IAW EMB 145 SWPM 20-21-00 AND 20-00-03.  PERFORMED OPERATIONAL CHECK IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
